Alert archive / Tennessee / Tornado Warnings in 2014

Tornado Warning 70, NWS Memphis, TN

October 13, 20145 counties in Tennessee

NWS Memphis, TN issued this tornado warning at Oct 13, 2014, 3:42 PM CDT for 5 counties in Tennessee. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 3:42 PM CDT (20:42 UTC)
Expired
Oct 13, 2014, 4:15 PM CDT
In force
33 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 141 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 3:56 PM CDTHAIL 1.251 N Milledgeville, TNHALF DOLLAR SIZE HAIL HWY 22 ONE MILE NORTH OF MILLEDGEVILLE.
Oct 13, 4:18 PM CDTTSTM WND DMGSardis, TNMULTIPLE TREES AND POWER LINES DOWN IN SARDIS TENNESSEE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 12:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WFUS54 KMEG 132042
TORMEG
TNC023-039-071-077-109-132115-
/O.NEW.KMEG.TO.W.0070.141013T2042Z-141013T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN DECATUR COUNTY IN TENNESSEE...
  EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 415 PM CDT

* AT 340 PM CDT...WEATHER SPOTTERS REPORTED A TORNADO EARLIER NEAR 
RAMER WHICH DOPPLER RADAR IS CURRENTLY TRACKING NEAR   
ADAMSVILLE...OR 8 MILES WEST OF SAVANNAH...MOVING NORTHEAST AT 40   
MPH. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH.

 THIS WARNING ALSO INCLUDES AREAS NEAR PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3553 8833 3542 8801 3510 8836 3521 8855
TIME...MOT...LOC 2040Z 217DEG 36KT 3524 8837

$$
ZDM/JPM3
2 follow-up statements
315 
WWUS54 KMEG 132055
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT MON OCT 13 2014

TNC023-039-071-077-109-132115-
/O.CON.KMEG.TO.W.0070.000000T0000Z-141013T2115Z/
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
355 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MCNAIRY...SOUTH CENTRAL HENDERSON...NORTHWESTERN
HARDIN...SOUTHWESTERN DECATUR AND EAST CENTRAL CHESTER COUNTIES...

AT 330 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
RAMER AND DOPPLER RADAR CONTINUES TO INDICATE A TORNADO.  THIS 
TORNADO WAS LOCATED NEAR SIBLEY...OR 9 MILES NORTH OF 
SAVANNAH...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRUMP...
SALTILLO...MILLEDGEVILLE...FIVE FORKS...MONTGOMERY...DUNBAR...BATH
SPRINGS...THURMAN...PLEASANT GROVE...SWIFT...CERRO GORDO...HINKLE...
SIBLEY AND RIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3519 8830 3528 8846 3553 8833 3542 8801
TIME...MOT...LOC 2054Z 217DEG 36KT 3535 8827

$$
JPM3/ZDM
544 
WWUS54 KMEG 132109
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT MON OCT 13 2014

TNC023-109-132117-
/O.CAN.KMEG.TO.W.0070.000000T0000Z-141013T2115Z/
CHESTER TN-MCNAIRY TN-
409 PM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR NORTHEASTERN MCNAIRY AND EAST CENTRAL
CHESTER COUNTIES IS CANCELLED...

AT 407 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING IS CANCELLED.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

LAT...LON 3534 8814 3543 8836 3544 8836 3553 8833
      3542 8801
TIME...MOT...LOC 2107Z 217DEG 36KT 3545 8817

$$

TNC039-071-077-132115-
/O.CON.KMEG.TO.W.0070.000000T0000Z-141013T2115Z/
DECATUR TN-HARDIN TN-HENDERSON TN-
409 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN HENDERSON...NORTH CENTRAL HARDIN AND SOUTHWESTERN
DECATUR COUNTIES...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PLEASANT GROVE...
OR 16 MILES NORTH OF SAVANNAH...MOVING NORTHEAST AT 40 MPH.  
SPOTTERS REPORTED HALF DOLLAR SIZED HAIL AND IN MILLEDGEVILLE AT 
356PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALTILLO...
FIVE FORKS...MONTGOMERY...DUNBAR...BATH SPRINGS...THURMAN...PLEASANT
GROVE...SWIFT AND HINKLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3534 8814 3543 8836 3544 8836 3553 8833
      3542 8801
TIME...MOT...LOC 2107Z 217DEG 36KT 3545 8817

$$
ZDM/JPM3

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:42 PM CDT, 1 hour earlier.

Area forecast discussion, Oct 13, 2:42 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT MON OCT 13 2014

.DISCUSSION...
THE FOCUS REMAINS ON THE ONGOING SEVERE THUNDERSTORM THREAT
INCLUDING THE POSSIBILITY OF TORNADOES. THE SQUALL LINE HAS MOVED
EAST OF THE MISSISSIPPI RIVER AND THUS THE REMAINING SEVERE THREAT
IS MAINLY CONFINED TO NORTH MISSISSIPPI AND WEST TENNESSEE. AT ITS
CURRENT SPEED THE SQUALL LINE SHOULD MOVE INTO MIDDLE TENNESSEE
AND NORTH ALABAMA BETWEEN 6 AND 7 PM. AS THE LINE PASSES TO THE
EAST OF ANY AREA...THE SEVERE THREAT SHOULD COME TO AN END. THE
REMAIN THREAT ALONG THE SQUALL LINE WILL BE DAMAGING STRAIGHT LINE
WINDS...ALTHOUGH BRIEF...USUALLY WEAK...TORNADOES SOMETIMES OCCUR
ALONG THESE BOUNDARIES. ADDITIONAL THUNDERSTORMS HAVE BEGAN TO
DEVELOP AHEAD OF THE SQUALL LINE IN NORTH CENTRAL AND NORTHEAST
MISSISSIPPI. THESE STORMS STAND THE GREATEST THREAT OF DEVELOPING
A TORNADO.

RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR HAVE BEEN
COMMON ALONG THE SQUALL LINE. SOME URBAN AND SMALL STREAM
FLOODING IS POSSIBLE...MAINLY IN LOW LYING AND POORLY DRAINED
AREAS.

TOMORROW...EXPECT SHOWERS TO CONTINUE AND TEMPERATURES WILL TURN
MUCH COOLER. NO STRONG OR SEVERE STORMS ARE EXPECTED. TEMPERATURES
WILL WARM A FEW DEGREES EACH DAY DURING THE UPCOMING WORK WEEK AND
RAIN CHANCES WILL DIMINISH. NO RAIN IS EXPECTED WEDNESDAY NIGHT
THROUGH THE WEEKEND.

30

&&

.AVIATION
18Z TAF CYCLE

CURRENT VFR CEILINGS WILL LOWER TO IFR/MVFR LEVELS THIS AFTERNOON
AND REMAIN THERE FOR MUCH OF THE FORECAST PERIOD. A LINE OF
THUNDERSTORMS IS MOVING THROUGH WESTERN SECTIONS OF THE FORECAST
AREA AT THIS TIME AND WILL CONTINUE TO MOVE EAST DURING THE
AFTERNOON HOURS. VISIBILITIES WILL LOWER TO MVFR LEVELS AT TIMES
IN THE STRONGER THUNDERSTORMS. SOME ADDITIONAL SHOWERS ARE POSSIBLE
TONIGHT AND TUESDAY MORNING MAINLY OVER NORTHERN SECTIONS OF THE
FORECAST AREA. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 15 TO 25
KNOTS WITH HIGHER GUSTS DURING THE AFTERNOON BEFORE DIMINISHING TO
AROUND 10 KNOTS TONIGHT.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Oct 13, 2:10 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
210 PM CDT MON OCT 13 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142115-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
210 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
MIDSOUTH.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE
MIDSOUTH THIS AFTERNOON ONLY AREAS EAST OF THE MISSISSIPPI RIVER
ARE EXPECTED TO BE IMPACTED THIS AFTERNOON. THE LINE IS EXPECTED
REACH THE TENNESSEE RIVER AND ALABAMA STATE LINE AROUND 5 OR 6
PM. AS THE LINE PASSES...IT SHOULD MARK THE END OF ENHANCED SEVERE
THREAT. HOWEVER IF INDIVIDUAL INDIVIDUAL THUNDERSTORMS DEVELOP
AHEAD OF THE MAIN LINE...SEVERE WEATHER CONDITIONS COULD OCCUR
EARLIER IN THE DAY ACROSS ANY PORTION OF THE MIDSOUTH.

THE MAIN THREAT WILL BE DAMAGING WINDS WITH SIGNIFICANT WIND
GUSTS OF GREATER THAN 60 MPH POSSIBLE. TORNADOES WILL ALSO BE
POSSIBLE ESPECIALLY IN ANY DISCRETE CELLS THAT DEVELOP AHEAD OF
THE MAIN LINE OF STORMS ACROSS EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...NORTHWEST MISSISSIPPI AND EXTREME WEST TENNESSEE. LARGE
HAIL IS A SECONDARY THREAT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. TWO INCHES
OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABLY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN SUPPORT
OF SEVERE WEATHER OPERATIONS.

In the hours before

Local storm report, Oct 13, 2:48 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
10/13/2014                   DYER               TN   LAW ENFORCEMENT

            DAMAGE TO ROOF AT KROGER ON LAKE ROAD. TREES DOWN AND
            ROADS BLOCKED AT OWEN DRIVE AND PENNELL LANE.

&&

ZEI
Local storm report, Oct 13, 2:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
10/13/2014                   DYER               TN   LAW ENFORCEMENT

            POSSIBLE TORNADO WITH PATH ONE QUARTER MILE LONG BY 200
            FEET WIDE IN DYERSBURG REPORTED BY LAW ENFORCEMENT.

&&

ZEI
Local storm report, Oct 13, 3:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     SAMBURG                 36.38N 89.35W
10/13/2014  E0 MPH           OBION              TN   PUBLIC

            PUBLIC REPORTS WINDS GUSTING TO 60 MPH AT SAMBURG
            TENNESSEE.

&&

ZEI
Local storm report, Oct 13, 3:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          5 NNE SAMBURG           36.45N 89.32W
10/13/2014                   OBION              TN   LAW ENFORCEMENT

            DAMAGE TO STRUCTURES ON B JOHNSON RD. NO INJURIES
            REPORTED.

&&

ZEI
Local storm report, Oct 13, 3:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          RAMER                   35.07N 88.62W
10/13/2014                   MCNAIRY            TN   FIRE DEPT/RESCUE

            EMS RADIO TRAFFIC REPORTS TORNADO IN RAMER.

&&

ZEI
Local storm report, Oct 13, 3:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     HENNING                 35.67N 89.57W
10/13/2014                   LAUDERDALE         TN   UNKNOWN

            TREES AND POWER LINES DOWN ON WHY 87. SEVERAL HOMES WITH
            DAMAGE ON JOE BARFIELD ROAD. FROM SOCIAL MEDIA.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 12:29 AM CDTSpecial Weather StatementMEGWeakley31 min
Oct 13, 3:54 AM CDTFlash Flood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more15 hr
Oct 13, 12:43 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton47 min
Oct 13, 1:32 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale28 min
Oct 13, 1:58 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion32 min
Oct 13, 2:30 PM CDTSevere Thunderstorm WarningMEGLake, Obion30 min
Oct 13, 2:44 PM CDTSevere Thunderstorm WarningMEGObion, Weakley31 min
Oct 13, 3:22 PM CDTTornado WarningMEGChester, Hardin, McNairy23 min
Oct 13, 4:06 PM CDTTornado WarningMEGDecatur, Hardin, Henderson24 min
Oct 13, 4:27 PM CDTTornado WarningMEGDecatur18 min
Oct 13, 4:43 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy32 min

Nearby

Tornado Warnings in Tennessee, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.